Quick Search


Use Advanced Search to search by multiple criteria.

Contact Us

For reporting errors, omissions and any query regarding the publication database, please send a mail to [email protected]

Publication View
Type : Journal Paper
Title: A Multilinear Extension of a Class of Fuzzy Bi-cooperative Games
Journal Name: Journal of Intelligent and Fuzzy Systems
Authors: Surajit Borkotokey,Pankaj Hazarika,Radko Mesiar
Broad Area: Game Theory
Sub Areas: Fuzzy Game
Publication Year: 2015
Peer reviewed : yes
Volume: 28
ISSUE: 2
Page No.: 681-691
ISSN: 1875-8967
Impact Factor: 1.812
Web Link: http://www.iospress.nl/journal/journal-of-intelligent-fuzzy-systems/
Keywords: Fuzzy sets,bi-cooperative games,bi-coalitions,LG value,fuzzy bi-coalitions